MAUDE Adverse Event Report: CORCYM S.R.L. MEMO 3D SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

CORCYM S.R.L. MEMO 3D SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number SMD26
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was informed of this event through the device tracking department.Based on the information reported in the patient implant form, a memo 3d semirigid annuloplasty ring smd26 was implanted and explanted on (b)(6) 2021.Another similar device smd26 was finally implanted.No further information is presently available.No allegation of a device malfunction nor of a serious injury was received from the site regarding this event.
 
Event or Problem Description
See intial report.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.The manufacturer attempted to follow up to retrieve additional information on the event.However, no further information has been received to date.Since the device was not returned to the manufacturer, no further investigation can be performed at this time.Based on the available information, it is not possible to establish a definitive conclusion to the reported event.However, per the document review performed, no manufacturing deficiencies have been identified.Should further information be received in the future, an update to this reporting activity will be provided.

Brand Name
MEMO 3D SEMIRIGID ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia 13040
IT  13040
MDR Report Key11898592
Report Number1718850-2021-01103
Device Sequence Number3400129
Product Code KRH
UDI-Device Identifier08022057013101
UDI-Public(01)08022057013101(240)ICV0967(17)231110
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2021
Report Date (Section F) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/10/2023
Device Model NumberSMD26
Device Catalogue NumberICV0967
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/09/2021
Device Age28 MO
Event Location Hospital
Date Report to Manufacturer09/09/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR